# SDR ASAA2023071143994

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,279 hours, 11,797 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC 78273000 FOUND TWO SHORT TIME FAULTS CODES FOR # 1 ENGINE. CODE 75-20451 " VBV POSITION SIGNALS DISAGREE." AND CODE 75-10451 " VBV POSITION SIGNALS DISAGREE.". GROUNDED - YES. (RESOLVED ON W/O: 1961364 TASKCARD: N/R-00002 ) FOLLOWED FIM 75-32-805 NO. 1 EEC BITE SHOWS NO FAULTS LAST 10 LEGS. HAS HISOTRY. ACCOMPLISHED VBV RING GUIDE PAD INSP. REF AMM 75-32-00. PADS FOR "A" ACTUATOR AT FAN STRUT 8&10 DISBONDED. REMOVED BOTH PADS. PADS AT FAN STRUT 2&4 REMAIN INTACT. CLOSE DAND LATCHED NO.1 ENG FAN COWL/T/R. ACTUATORS TEST GOOD. EEC BITE GOOD THIS CLOSES PLT C/N 12009538 SEAMC PETER NOTIFIED.
